Coefficient bounds for close-to-convex functions associated with vertical strip domain
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 789-797
Published online May 22, 2020
Printed July 31, 2020
Serap Bulut
Kocaeli University
Abstract : By considering a certain univalent function in the open unit disk $\mathbb{U} $, that maps $\mathbb{U}$ onto a strip domain, we introduce a new class of analytic and close-to-convex functions by means of a certain non-homogeneous Cauchy-Euler-type differential equation. We determine the coefficient bounds for functions in this new class. Relevant connections of some of the results obtained with those in earlier works are also provided.
Keywords : Analytic functions, close-to-convex functions, coefficient bounds, subordination, non-homogeneous Cauchy-Euler differential equation
MSC numbers : Primary 30C45; Secondary 30C50
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd